# SDR UG8A08P021401

- Difficulty date: February 11, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N715PH
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258715
- Aircraft time: 1,168 hours, 708 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 1,168 hours, 708 cycles
- System (JASC): 7250 · Turbine Section
- Part: Retainer
- Condition: Loose
- Location: Lt Turbine Assy
- Part time: 1,168 hours, 708 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN WOULD NOT ROTATE FREELY ON POSTFLIGHT INSP.  BINDING STILL PRESENT AFTER SEVERAL HOURS OF COOL DOWN TIME.  OUTSIDE VENDOR CALLED IN TO DISASSEMBLE ENGINE ENOUGH TO DETERMINE CAUSE OF BINDING.  IT WAS FOUND THAT MANY OF THE FIRST STAGE TURBINE BLADE RETAINING CLIPS WERE MISSING ALLOWING BLADE SHIFT.  TURBINE SECTION IS BEING REBUILT.  AC WILL BE RETURNED TO SERVICE AFTER RECEIVING AND INSTALLING REBUILT TURBINE SECTION OF ENGINE ASSY.
